# SDR U2RA201311200001

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 84,371 hours, 11,980 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 102907
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR EMERGENCY OPENING SYSTEM DOES NOT TEST.
